Alert archive / Colorado / Special Weather Statements in 2013
Special Weather Statement, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this special weather statement at Aug 2, 2013, 10:05 PM MDT for Morgan County, Colorado. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2013, 10:05 PM MDT (04:05 UTC)
- Expired
- Aug 2, 2013, 10:45 PM MDT
- In force
- 40 min
- Issued by
- NWS Denver/Boulder, CO
County Morgan County, CO
The radar
The Cheyenne radar (KCYS), 105 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 4.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 3462 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- -45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
359 WWUS85 KBOU 030405 SPSBOU SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1005 PM MDT FRI AUG 2 2013 COZ042-044-030445- NORTHEAST WELD COUNTY-MORGAN COUNTY- 1005 PM MDT FRI AUG 2 2013 THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTH CENTRAL MORGAN AND EASTERN WELD COUNTIES UNTIL 1045 PM MDT. AT 1004 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF NEW RAYMER...OR 22 MILES NORTH OF FORT MORGAN...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LAT...LON 4052 10391 4062 10396 4083 10359 4053 10359 TIME...MOT...LOC 0404Z 238DEG 20KT 4059 10382 $$ MEIER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this special weather statement went out at Aug 2, 8:19 PM MDT, 1 hour 46 minutes earlier.
Area forecast discussion, Aug 2, 8:19 PM MDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 819 PM MDT FRI AUG 2 2013 .UPDATE...CONVECTION CONTINUES TO FIRE ALONG THE FRONT RANGE THIS EVENING. STRONGEST STORMS AND HIGHEST COVERAGE WAS OCCURRING IN LARIMER AND WELD COUNTIES WHERE BETTER SURGE OF LOW LEVEL MOISTURE HAD PUSHED ALL THE WAY BACK INTO THE FOOTHILLS. EVEN THE SHORT RANGE MODELS WERE STRUGGLING WITH THIS SO BASED FORECAST HEAVILY ON MESOSCALE AND RADAR ANALYSIS. HAVE INCREASED POPS FOR THE NORTHERN FRONT RANGE DUE TO THE BETTER SURGE OF LOW LEVEL MOISTURE THERE. CONVECTIVE ACTIVITY SHOULD SLOWLY DECREASE AFTER MIDNIGHT BUT LIKE THE IDEA OF SOME POPS ALONG/EAST OF THE FRONT RANGE THROUGH THE NIGHT. && .AVIATION...CONVECTION AND THEIR ASSOCIATED BOUNDARIES WILL CONTINUE TO BE MONITORED CLOSELY OVER THE NEXT FEW HOURS. CHANCE OF STRATUS AND IFR CEILINGS 11Z-15Z DUE TO LOW LEVEL MOISTURE... IF SURGE EVER MAKES IT THROUGH THE FRONT RANGE AIRPORTS. && .HYDROLOGY...NORTHERN BURN SCAR...MAINLY HIGH PARK...WILL BE SUSCEPTIBLE TO HEAVIER RAIN THIS EVENING WHICH COULD PRODUCE FLOODING. THIS IS DUE TO EARLIER ARRIVAL OF DEEPER MOISTURE THERE. && .PREV DISCUSSION... /ISSUED 316 PM MDT FRI AUG 2 2013/ SHORT TERM...AS EXPECTED...THE COLD FRONT OUT OF NE/SD HAS MOVED INTO NORTHEASTERN COLORADO ALREADY...PUSHED QUICKER BY LAST NIGHT AND THIS MORNINGS CONVECTION UP THERE. THIS IS ABOUT 12 HOURS AHEAD OF WHAT THE GFS...ECMWF...NAM AND GEM MODELS HAD IT COMING IN....THE HRRR AND THE RUC MODELS HAVE BEEN SHOWING AN EARLIER ARRIVAL WITH EACH HOURLY RUN. HAVE ADJUSTED WIND AND WEATHER GRIDS FOR AN EARLIER ARRIVAL. A BUILDING UPPER RIDGE CONTINUES TO STRETCH FROM TEXAS NORTHWEST INTO MONTANA TONIGHT INTO SATURDAY. HIGH SURFACE PRESSURE OVER THE HIGH NORTHERN PLAINS WILL CONTINUE MOVING SOUTH AND PUSH THE COLD FRONT FURTHER SOUTH DOWN THE EASTERN PLAINS OF COLORADO. FRONTAL LIFT WILL CONTINUE PRODUCING ISOLATED SHOWERS AND THUNDERSTORMS OVER THE PLAINS THROUGH TONIGHT WITH OROGRAPHIC LIFT KEEPING ISOLATED STORMS GOING OVER THE HIGHER TERRAIN THROUGH THE EVENING. HIGHER MOISTURE WILL BE PUSHED IN FROM THE EAST THROUGH SATURDAY...WITH PRECIPITABLE WATER CURRENTLY AROUND 0.7 INCHES AND FORECASTED TO INCREASE TO NEAR 1.5 INCHES BY SATURDAY AFTERNOON. THIS WILL HELP INCREASE CAPES UP TO NEAR 1500 J/KG OVER THE PLAINS...THEN EASTERLY FLOW AT THE SURFACE TRANSITIONING TO INCREASING SOUTHERLIES NEAR 700 MB THEN WESTERLIES NEAR 500 MB WILL PROVIDE ENOUGH SHEAR FOR MAKING THE ENVIRONMENT ABLE TO PRODUCE AND CARRY STRONGER STORMS. TEMPERATURES WILL BE COOLER AT THE SURFACE OVER THE FOOTHILLS AND PLAINS TOMORROW WITH LOW 80S EXPECTED. MOUNTAINS SHOULD STAY ABOVE THIS FRONTAL AIRMASS WITH SIMILAR TEMPERATURES TO TODAY AND ISOLATED TO SCATTERED CONVECTION. AREAS ALONG AND EAST OF THE CONTINENTAL DIVIDE WILL SEE MORE WIDESPREAD SHOWERS AND STORMS WITH THE UPSLOPE FLOW. RAINFALL AMOUNTS ARE EXPECTED TO BE GREATER WITH THE STRONG STORMS WHERE A SINGLE STORM COULD PRODUCE HALF AN INCH OR MORE. THESE STORMS WILL ALSO HAVE THE THREAT OF STRONG WINDS AND LARGE HAIL UNDER TOMORROWS EXPECTED ENVIRONMENT. NAM MODEL IS AN OUTLIER WITH THE FRONT AND SURFACE TROUGH MOVING BACK EAST INTO THE PLAINS WHICH WOULD DRASTICALLY LOWER THE CHANCE OF PRECIPITATION ALONG THE FOOTHILLS AND METRO AREAS. WITH THIS MODEL BEING THE ONLY ONE SHOWING THIS PATTERN....WILL DISCOUNT FOR NOW...BUT NOT TOTALLY DISREGARD THE POSSIBILITY. LONG TERM...MID LEVEL SHORTWAVE TO MOVE ACROSS FAR EASTERN PLAINS SATURDAY EVENING. BEST CHANCE FOR STORMS DURING THE EVENING TO BE ALONG AND AHEAD OF THE WAVE ACROSS FAR EASTERN PLAINS AND WILL KEEP THE HIGHER POPS THERE. CAPE VALUES TO DECREASE DURING THE EVENING TO LESS THAN 1000 J/KG...SO ANY THREAT FOR SEVERE STORMS SHOULD HAVE ENDED. STILL POTENTIAL FOR STORMS TO PRODUCE BRIEF HEAVY RAINFALL...ESPECIALLY FAR EASTERN PLAINS AND ALONG FOOTHILLS. STORMS TO END OVERNIGHT WITH SOME CLEARING. BOUNDARY LAYER WIND AND HUMIDITY PROGS SUGGEST SOME POTENTIAL FOR FOG OVER THE FAR NORTHEAST CORNER TOWARDS MORNING. FOR NOW WILL HOLD OFF ON ADDING ANY FOG. ON SUNDAY...FLOW ALOFT BECOMES A BIT MORE WESTERLY WITH A SLIGHT DECREASE IN MOISTURE. PRECIPITABLE WATER VALUES STILL FAIRLY HIGH ACROSS PLAINS WITH VALUES ABOVE AN INCH. STILL BEST CHANCE FOR STORMS TO BE ACROSS MOUNTAINS AND FOOTHILLS AS WELL AS ALONG THE PALMER DIVIDE DURING THE AFTERNOON AND EVENING AS FORECAST SOUNDINGS SHOWING A MID LEVEL CAP OVER MUCH OF THE PLAINS. THERE ARE SOME HINTS OF THE DEVELOPMENT OF A DENVER CYCLONE WHICH COULD FOCUS ADDITIONAL STORM DEVELOPMENT EAST OF THE URBAN CORRIDOR. TEMPERATURES TO BE A FEW DEGREES WARMER...CLOSER TO NORMAL READINGS. FOR MONDAY...MODELS SHOW WESTERLY FLOW ALOFT INCREASING WITH UPPER HIGH CENTERED OVER NORTHERN TEXAS. AIRMASS A BIT DRIER...WITH PRECIPITABLE WATER VALUES AROUND NINE TENTHS OF AN INCH ACROSS THE PLAINS AND SIX TENTHS OF AN INCH OVER THE MOUNTAINS. STILL ENOUGH MOISTURE OF A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS....MAINLY OVER THE MOUNTAINS. HIGHS TO BE NEAR NORMAL. ON TUESDAY...CENTER OF UPPER HIGH SHIFTS INTO EASTERN TEXAS WITH FLOW BECOMING SOUTHWEST. SOME INCREASE IN SUBTROPICAL MOISTURE DURING THE AFTERNOON...MAINLY ACROSS MOUNTAINS. BEST CHANCE FOR STORMS TO BE OVER THE HIGH COUNTRY. HIGHS TO HOVER NEAR NORMAL. FOR THE LATER DAYS...WEDNESDAY THROUGH FRIDAY: SOUTHWEST FLOW ALOFT TO PREVAIL WITH UPPER HIGH SHIFTING INTO ARKANSAS BY FRIDAY. SUBTROPICAL MOISTURE TO INCREASE WEDNESDAY AND THURSDAY WITH A BETTER CHANCE FOR THUNDERSTORMS. IN ADDITION...MODELS SHOW A FRONT MOVING ACROSS THE PLAINS WEDNESDAY...INCREASING THE UPSLOPE AND LOW LEVEL MOISTURE. BY FRIDAY THERE IS SOME HINTS AT THE MOISTURE DECREASING WITH A MORE STABLE AIRMASS WHICH SHOULD LEAD TO A LOWER CHANCE FOR THUNDERSTORMS. TEMPERATURES TO COOL TO BELOW NORMAL BY FRIDAY. AVIATION...VFR CONDITIONS WILL PREVAIL TODAY WITH LIGHT WINDS. A SLIGHT CHANCE AT SEEING A THUNDERSTORM LATE THIS AFTERNOON AND EVENING WITH THE BEST CHANCE OVER THE HIGH TERRAIN AND NEAR THE WY BORDER. GOOD POSSIBILITY OF OUTFLOW AT THE AREA AIRPORTS FROM STORMS...REASON FOR VRB20G30KT. A COLD FRONT WILL BE MOVING SOUTH ACROSS THE AREA TONIGHT WHICH WILL BRING IN HIGHER MOISTURE AND UPSLOPE FLOW. MUCH MORE WIDESPREAD CONVECTION EXPECTED SATURDAY. HYDROLOGY...AIRMASS IS DRIER AND MORE STABLE TODAY LEAVING ISOLATED COVERAGE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. MODERATE TO A VERY BRIEF PERIOD OF HEAVY RAIN WILL BE POSSIBLE FROM THE STORMS THAT DO DEVELOP...UP TO A THIRD OF AN INCH FROM A STRONG STORM. MOISTURE WILL INCREASE BEHIND A FRONT TONIGHT AND BRING A GOOD CHANCE FOR STORMS SATURDAY. THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...POSSIBLY UP TO AN INCH PER HOUR OR LESS FROM A STRONG STORM. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BARJENBRUCH LONG TERM....D-L AVIATION...BARJENBRUCH
Hazardous weather outlook, Aug 2, 11:04 AM MDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1104 AM MDT FRI AUG 2 2013 COZ030>051-031715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1104 AM MDT FRI AUG 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT IT WILL BE DRIER AND MORE STABLE TODAY WHICH WILL REDUCE THE NUMBER OF THUNDERSTORMS. ISOLATED STORMS ARE EXPECTED TO FORM OVER THE HIGHER TERRAIN...WITH THE BEST CHANCE FOR STORMS SOUTH OF INTERSTATE 70 WITH A SLIGHTLY LESS CHANCE OVER THE FAR NORTHEAST CORNER OF THE STATE. A FEW OF THESE STORMS COULD MOVE OFF THE HIGHER TERRAIN THIS EVENING. GUSTY OUTFLOW WINDS AND MODERATE RAINFALL WILL ACCOMPANY THE THUNDERSTORMS. THERE IS A SMALL CHANCE FOR HAIL OVER THE FAR NORTHEASTERN CORNER OF THE STATE. A COLD FRONT WILL ENTER NORTHEAST COLORADO LATE TONIGHT. MOISTURE WILL INCREASE BEHIND IT AND MAY PRODUCE PATCHY FOG OVER THE NORTHEAST PLAINS TOWARDS DAY BREAK SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS AND FOOTHILLS THROUGH NEXT THURSDAY. ACROSS THE PLAINS...A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WILL PREVAIL...WITH PERHAPS HIGHER CHANCES ON SATURDAY AND SUNDAY. A FEW STORMS COULD BECOME SEVERE ACROSS THE NORTHEAST PLAINS SATURDAY AFTERNOON...WITH STRONG WIND AND LARGE HAIL THE MAIN THREATS. HEAVY RAINFALL WILL BE POSSIBLE WITH SOME OF THE STORMS...ESPECIALLY ON SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, Aug 2, 6:05 PM MDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
605 PM MDT FRI AUG 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL 6 NE STERLING 40.71N 103.13W
08/02/2013 M1.00 INCH LOGAN CO TRAINED SPOTTER
&&
KFREDINSpecial weather statement, Aug 2, 7:01 PM MDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
701 PM MDT FRI AUG 2 2013
COZ035-038-030145-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
701 PM MDT FRI AUG 2 2013
THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER
ADVISORY FOR CENTRAL LARIMER COUNTY UNTIL 745 PM MDT.
AT 659 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR POUDRE PARK...OR 15 MILES NORTHWEST OF FORT
COLLINS...MOVING EAST AT 20 MPH.
BRIEF HEAVY RAIN WITH RAINFALL AMOUNTS OF ONE QUARTER TO ONE HALF
INCH CAN BE EXPECTED IN THE HIGH PARK BURN AREA.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
BUCKHORN MOUNTAIN...POUDRE PARK AND MISHAWAKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY PRODUCE MINOR ROCKSLIDES IN THE HIGH PARK BURN
AREA. IF FLOODING IS OBSERVED...TURN AROUND. DONT DROWN.
&&
LAT...LON 4063 10552 4069 10544 4075 10527 4068 10521
4058 10518 4058 10539
TIME...MOT...LOC 0059Z 253DEG 19KT 4066 10534
BARJENBRUCHSpecial weather statement, Aug 2, 10:05 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1005 PM MDT FRI AUG 2 2013 COZ042-044-030445- NORTHEAST WELD COUNTY-MORGAN COUNTY- 1005 PM MDT FRI AUG 2 2013 THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTH CENTRAL MORGAN AND EASTERN WELD COUNTIES UNTIL 1045 PM MDT. AT 1004 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF NEW RAYMER...OR 22 MILES NORTH OF FORT MORGAN...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LAT...LON 4052 10391 4062 10396 4083 10359 4053 10359 TIME...MOT...LOC 0404Z 238DEG 20KT 4059 10382 MEIER
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:01 PM MDT | Special Weather Statement | BOU | Larimer | 44 min |
| Aug 3, 12:53 PM MDT | Special Weather Statement | BOU | Boulder | 37 min |
| Aug 3, 1:35 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 40 min |
| Aug 3, 1:44 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 46 min |
| Aug 3, 1:53 PM MDT | Tornado Warning | BOU | Morgan | 37 min |
| Aug 3, 1:57 PM MDT | Areal Flood Advisory | BOU | Larimer | 3 hr |
| Aug 3, 2:01 PM MDT | Tornado Warning | BOU | Washington | 29 min |
| Aug 3, 2:11 PM MDT | Tornado Warning | BOU | Morgan | 34 min |
| Aug 3, 2:15 PM MDT | Flash Flood Warning | BOU | Morgan, Washington | 3 hr |
| Aug 3, 2:28 PM MDT | Tornado Warning | BOU | Morgan | 32 min |
| Aug 3, 2:30 PM MDT | Tornado Warning | BOU | Washington | 45 min |
| Aug 3, 2:32 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 58 min |
| Aug 3, 2:38 PM MDT | Areal Flood Advisory | BOU | Douglas | 3 hr |
| Aug 3, 2:41 PM MDT | Tornado Warning | BOU | Morgan | 34 min |
| Aug 3, 3:03 PM MDT | Special Weather Statement | BOU | Denver | 42 min |
| Aug 3, 3:12 PM MDT | Tornado Warning | BOU | Washington | 33 min |
| Aug 3, 3:13 PM MDT | Tornado Warning | BOU | Larimer, Weld | 47 min |
| Aug 3, 3:16 PM MDT | Tornado Warning | BOU | Morgan | 29 min |
| Aug 3, 3:45 PM MDT | Tornado Warning | BOU | Weld | 45 min |
| Aug 3, 3:45 PM MDT | Tornado Warning | BOU | Lincoln, Washington | 30 min |
| Aug 3, 3:51 PM MDT | Flash Flood Warning | BOU | Washington | 3 hr |
| Aug 3, 3:57 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 63 min |
| Aug 3, 4:14 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 46 min |
| Aug 3, 4:16 PM MDT | Tornado Warning | BOU | Lincoln | 29 min |
| Aug 3, 4:27 PM MDT | Areal Flood Advisory | BOU | Weld | 93 min |
| Aug 3, 4:27 PM MDT | Tornado Warning | BOU | Elbert | 33 min |
| Aug 3, 4:31 PM MDT | Tornado Warning | BOU | Weld | 44 min |
| Aug 3, 4:44 PM MDT | Tornado Warning | BOU | Lincoln | 31 min |
| Aug 3, 4:45 PM MDT | Flash Flood Warning | BOU | Weld | 2 hr |
| Aug 3, 4:49 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 41 min |
| Aug 3, 4:54 PM MDT | Tornado Warning | BOU | Elbert | 36 min |
| Aug 3, 4:55 PM MDT | Tornado Warning | BOU | Weld | 50 min |
| Aug 3, 5:13 PM MDT | Tornado Warning | BOU | Lincoln | 32 min |
| Aug 3, 5:34 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Weld | 41 min |
| Aug 3, 5:39 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 51 min |
| Aug 3, 5:43 PM MDT | Areal Flood Advisory | BOU | Boulder | 3 hr |
| Aug 3, 5:45 PM MDT | Tornado Warning | BOU | Morgan, Weld | 45 min |
Nearby
Special Weather Statements in Colorado, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.